I have took a allergy pill a long time and have been having off and on panic attacks and its got a lot worse I was on zytex and switched to this could this cause my panic attacks??? Please someone help me out ?
No. It's an antihistamine.
Almost all medications can cause 'unusual' effects. The panic attack you experienced might be a result of Zyrtec.
I would recommend making a note of it for your personal records and not taking it again.
Also let your doctor know that you feel this drug increased your panic attack.
Madhup Joshi, MD
- Loratadine Information for Consumers
- Loratadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loratadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Updated 12 May 2011 • 3 answers
Updated 20 Dec 2018 • 5 answers
Updated 29 Jan 2013 • 1 answer
Updated 24 Oct 2013 • 1 answer
Updated 12 days ago • 2 answers